MathSciNet Relay Station
MathSciNet bibliographic data
MR657239 58F18 (57R99 58A17 58F14)
Camacho, César; Sad, Paulo Invariant varieties through singularities of holomorphic vector fields. Ann. of Math. (2) 115 (1982), no. 3, 579–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement